MAUDE Adverse Event Report: TELEFLEX MEDICAL SHERIDAN/CF ET TUBE,CF,7.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SHERIDAN/CF ET TUBE,CF,7.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10114
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that "(b)(6) 2025, the doctor found cuff leakage when using on patient.Change the second tube, he doctor found cuff leakage again.Change the third tube.No harm or health consequences to the patient.Both the first ett and the second ett were pre-tested before the operation, but the inflation operation of the balloon after placement into the patient revealed that it could not be inflated, and re- catheterization was performed.Not any visible damage (i.E., torn, hole, etc)" associated complaints 3003898360-2025-00641.
 
Event or Problem Description
It was reported that "(b)(6) 2025, the doctor found cuff leakage when using on patient.Change the second tube, he doctor found cuff leakage again.Change the third tube.No harm or health consequences to the patient.Both the first ett and the second ett were pre-tested before the operation, but the inflation operation of the balloon after placement into the patient revealed that it could not be inflated, and re- catheterization was performed.No any visible damage (i.E., torn, hole, etc)" associated complaints (b)(4).
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "leak - device leak - cuff" was confirmed based upon the sample received.The customer returned one unit 5-10114 et tube, cf, 7.0 for investigation.The returned sample was found to have a large hole in the balloon cuff which would have prevented it from being able to stay inflated.A review of the manufacturing process confirmed that all et tubes undergo 100% inspection for inflation and deflation, as part of the product release criteria.Any such defects would be detected as out of specification.The nature of the damage suggests it was not caused by a manufacturing process failure.A device history record review was performed, and no relevant findings were identified.Based upon the damage observed, unintentional user error caused or contributed to this event.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
SHERIDAN/CF ET TUBE,CF,7.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22870591
Report Number3003898360-2025-00640
Device Sequence Number15677130
Product Code BTR
UDI-Device Identifier04026704396801
UDI-Public(01)04026704396801(11)231020(17)281018(10)73K2300651(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-10114
Device Lot Number73K2300651
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown